MathSciNet Relay Station
MathSciNet bibliographic data
MR1291353 (95e:86005) 86A05
Müller, D.; Kelly, B. G.; O'Brien, J. J. Spheroidal eigenfunctions of the tidal equation. Phys. Rev. Lett. 73 (1994), no. 11, 1557–1560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement